| Model Number |
02.12.0025L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-mar-2025.(b)(4) items manufactured and released on 12-apr-2022.Expiration date: 28-mar-2027.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 years and 8 months after primary, the patient came in reporting instability.During the revision, the surgeon observed that the femoral component was loose due to lack of cement adherence.The surgeon revised the femur, insert and patella.The surgery was completed successfully.